# SDR AUS20020599

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: AM739515B
- Condition: Failed
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT INTEGRATED DRIVE GENERATOR (IDG) FAILED.
